# SDR JEM2003F00000

- Difficulty date: April 15, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N267EA
- Make and model: Beech A36
- Aircraft serial: E3466
- Engine: Cont IO550*
- System (JASC): 5500 · Empennage Structure
- Part: Trim Tab
- Part number: 3361001013
- Condition: Mismanufactured
- Location: Lt Trim Tab Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 EACH NR 4 RIVETS WHICH HELP HOLD TRIM TAB HORN TO TRIM TAB, WERE MISSING, AND HOLES HAD NOT BEEN DRILLED FOR RIVETS.
